| Catalog Number |
SSF-220 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 22/apr/2019.Device evaluation: analysis of the returned device identified: creases fold, deformation device, red particles and weight to the spec.Cloudy and bubbles in the gel observed after autoclave cycle.Base on the device analysis the final assessment is: no issues found related with the manufacturing process.A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iv.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iv.The device was explanted.